MathSciNet Relay Station
MathSciNet bibliographic data
MR1254851 32A37 (46E22)
Range, R. M.; Stessin, M. I. Bounded point evaluation in ${\bf C}^n$. Trans. Amer. Math. Soc. 347 (1995), no. 6, 2169–2177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement